# SDR AUS20011040

- Difficulty date: September 12, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Housing
- Part number: 731412
- Condition: Cracked
- Location: Mlg Door Act
- Component: Landing Gear Do
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOOR ACTUATOR LOWER BODY HOUSING CRACKED. LOSS OF HYDRAULIC FLUID.
